0

Your Cart £0.00

Beecham All In One Tablets 16'S

£3.53

In stock

Product Code : FH282

Beechams All In One Tablets When you feel like youre under attack from a cold, take Beechams All-in-One which is designed to fight all the major symptoms of a cold - including a chesty cough. Having multiple symptoms doesnt mean you have to take multiple products. Nothing fights more symptoms than Beechams All-in-One.

OR Delivery information

Deal of the month

Bargin Health Products

Details

paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg.Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol.

Additional Information

Size 16s

Write Your Own Review

You're reviewing: Beecham All In One Tablets 16'S

Related Products

You may also be interested in the following product(s)